MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM; CATHETER HEMODIALYSIS NON IMPL
Catalog Number CU-22122-F
Medical Device Problem Codes Device Damaged Prior to Use (2284); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the luer hub was found flatted prior to the patient." no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one, opened hemodialysis kit for analysis.No definite signs-of-use were observed on the sample.Dimensional analysis was not required as part of this complaint investigation.Functional analysis was not required as part of this complaint investigation.Additional testing was not required as part of this complaint investigation.All complaints are trended across product families on a monthly basis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".A non-conformance was initiated to further investigate this complaint issue.The report of a sterility breach was confirmed through complaint investigation.Visual analysis revealed that the proximal luer hub was crushed.Further analysis revealed an imprint on the tray and lidstock that resembles the defective catheter hub.This imprint resulted in a sterility breach.Based on the customer report and the sample received, packaging caused or contributed to this event.A nonconformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19358523
Report Number3006425876-2024-00551
Device Sequence Number3851534
Product Code MPB
UDI-Device Identifier00801902100252
UDI-Public00801902100252
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/12/2025
Device Catalogue NumberCU-22122-F
Device Lot Number71F23A2932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown